# SDR GLBA2001044

- Difficulty date: February 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 17,766 hours, 21,103 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR C/B POPPED WITH GEAR FULL UP ON APPROACH.  INSPECTED LAND GEAR SYSTEM, CLEANED ALL UP-LOCK AND DOWN-LOCK SWITCHES, OPS CHECKED SYSTEM GOOD.  RETURNED TO SERVICE.
